# SDR DALA2022062204369

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 66,864 hours, 21,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 ROW 41 SEAT MOUNTED EMER LIGHT INOP. CORRECTIVE ACTION: REMOVED & REPLACED SEAT MOUNTED EMER ASSY REF B757 WDM 33-52. OPS CK GOOD. (8306951)
